Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Injective modules under change of rings


Author: Ernst Snapper
Journal: Proc. Amer. Math. Soc. 16 (1965), 788-790
MSC: Primary 16.40
MathSciNet review: 0181659
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.40

Retrieve articles in all journals with MSC: 16.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0181659-2
PII: S 0002-9939(1965)0181659-2
Article copyright: © Copyright 1965 American Mathematical Society